RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 2, Pages 212–217 (Mi mz1388)  

This article is cited in 4 scientific papers (total in 4 papers)

The Cauchy problem for the system of thermoelasticity equations in space

T. I. Ishankulov, O. I. Makhmudov

A. Navoi Samarkand State University

Abstract: We consider the problem of analytic continuation of the solution of the system of thermoelasticity equations in a bounded three-dimensional domain on the basis of known values of the solution and the corresponding stress on a part of the boundary, i.e., the Cauchy problem. We construct an approximate solution of the problem based on the method of Carleman's function.

DOI: https://doi.org/10.4213/mzm1388

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:2, 181–185

Bibliographic databases:

UDC: 517.95
Received: 18.04.1996

Citation: T. I. Ishankulov, O. I. Makhmudov, “The Cauchy problem for the system of thermoelasticity equations in space”, Mat. Zametki, 64:2 (1998), 212–217; Math. Notes, 64:2 (1998), 181–185

Citation in format AMSBIB
\Bibitem{IshMak98}
\by T.~I.~Ishankulov, O.~I.~Makhmudov
\paper The Cauchy problem for the system of thermoelasticity equations in space
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 2
\pages 212--217
\mathnet{http://mi.mathnet.ru/mz1388}
\crossref{https://doi.org/10.4213/mzm1388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680957}
\zmath{https://zbmath.org/?q=an:0960.35003}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 2
\pages 181--185
\crossref{https://doi.org/10.1007/BF02310303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078147600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1388
  • https://doi.org/10.4213/mzm1388
  • http://mi.mathnet.ru/eng/mz/v64/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Makhmudov, “Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$”, Math. Notes, 75:6 (2004), 794–804  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Makhmudov O., Niyozov I., “Regularization of a Solution to the Cauchy Problem for the System of Thermoelasticity”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics Series, 382, eds. Agranovksy M., Karp L., Shoikhet D., Amer Mathematical Soc, 2005, 285–289  crossref  mathscinet  zmath  isi
    3. O. I. Makhmudov, I. É. Niezov, “On the Cauchy problem for a multidimensional system of Lamé equations”, Russian Math. (Iz. VUZ), 50:4 (2006), 39–49  mathnet  mathscinet  zmath  elib
    4. Marin L., Karageorghis A., Lesnic D., Johansson B.T., “The method of fundamental solutions for problems in static thermo-elasticity with incomplete boundary data”, Inverse Probl. Sci. Eng., 25:5 (2017), 652–673  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:109
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020